Vol. 13, No. 1, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Ordinary algebraic curves with many automorphisms in positive characteristic
1–18

Gábor Korchmáros and Maria Montanucci

Variance of arithmetic sums and $L$-functions in $\mathbb{F}_q[t]$
19–92

Chris Hall, Jonathan P. Keating and Edva Roditty-Gershon

Extended eigenvarieties for overconvergent cohomology
93–158

Christian Johansson and James Newton

A tubular variant of Runge's method in all dimensions, with applications to integral points on Siegel modular varieties
159–209

Samuel Le Fourn

Algebraic cycles on genus-2 modular fourfolds
211–225

Donu Arapura

Average nonvanishing of Dirichlet $L$-functions at the central point
227–249

Kyle Pratt